# SDR CA190628004

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 6229968001
- Condition: Faulty
- Location: Yaw Dampner
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT THE RUDDER WAS FLUTTERING. FLUTTER INCREASED WITH INCREASE IN SPEED AND ALTITUDE. YAW DAMPER REMAINED ENGAGED.  CORRECTIVE ACTION: REMOVED AND REPLACED #1 AND #2 YAW DAMPER ACTUATOR. (TC# 20190628004)
